A model of radiational gaseous stars

Kefeng Liu

Analysis of PDEs mathscidoc:1912.43088

SIAM Journal on Mathematical Analysis, 50, (6), 6100-6155, 2018.12
We introduce a model concerning radiational gaseous stars and establish the existence theory of stationary solutions to the free boundary problem of hydrostatic equations describing the radiative equilibrium. We also establish in the spherically symmetric case the local well-posedness of the moving boundary problem of the corresponding Navier--Stokes--Fourier--Poisson system and construct a priori estimates of strong and classical solutions. Our results explore the vacuum behavior of density and temperature near the free boundary for the equilibrium and capture such degeneracy in the evolutionary problem.
No keywords uploaded!
[ Download ] [ 2019-12-21 11:14:54 uploaded by Kefeng_Liu ] [ 1447 downloads ] [ 0 comments ]
@inproceedings{kefeng2018a,
  title={A model of radiational gaseous stars},
  author={Kefeng Liu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221111454311116648},
  booktitle={SIAM Journal on Mathematical Analysis},
  volume={50},
  number={6},
  pages={6100-6155},
  year={2018},
}
Kefeng Liu. A model of radiational gaseous stars. 2018. Vol. 50. In SIAM Journal on Mathematical Analysis. pp.6100-6155. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221111454311116648.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved